You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Gowers' Dichotomy for Asymptotic Structure
Proceedings of the American Mathematical Society
Vol. 124, No. 10 (Oct., 1996), pp. 3089-3095
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2161851
Page Count: 7
You can always find the topics here!Topics: Mathematical vectors, Banach space, Mathematical theorems, Preprints
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
In this paper Gowers' dichotomy is extended to the context of weaker forms of unconditionality, most notably asymptotic unconditionality. A general dichotomic principle is demonstrated; a Banach space has either a subspace with some unconditionality property, or a subspace with a corresponding `proximity of subspaces' property.
Proceedings of the American Mathematical Society © 1996 American Mathematical Society